# SDR CA980421024

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa R134053
- Propeller: Hamstd 3D40
- System (JASC): 6114 · Propeller Hub Section
- Part: Ring
- Part number: 524278
- Condition: Broken
- Location: Propeller
- Part time: 3,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) CHAFING RINGS WERE FOUND BROKEN DUE TO IMPROPER FIELD ASSEMBLY.  BARREL BLOCKS BROKEN.  SHAFTS DAMAGED DUE TO POOR TRAINING IN FIELD TO DO PROPELLER SHOP WORK.
